Pacific Journal of Mathematics

On Lipschitz stability for F.D.E.

Yu Li Fu

Article information

Source
Pacific J. Math., Volume 151, Number 2 (1991), 229-235.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102637079

Mathematical Reviews number (MathSciNet)
MR1132387

Zentralblatt MATH identifier
0744.34069

Subjects
Primary: 34K20: Stability theory

Citation

Fu, Yu Li. On Lipschitz stability for F.D.E. Pacific J. Math. 151 (1991), no. 2, 229--235. https://projecteuclid.org/euclid.pjm/1102637079


Export citation

References

  • [1] Fozi M. Dannan and Saber Elaydi, Lipschitz stability of nonlinear systems of differential equations, J. Math. Anal, and Appl., 113 (1986), 562-577.
  • [2] J. K. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977.